# SDR SWAA2025092316611

- Difficulty date: September 20, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N8320J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36686
- Aircraft time: 43,029 hours, 20,325 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PANEL 122AW HAS MULTIPLE CRACKS WITHIN 2 INCHES OF THE EDGE.  REPAIRED CARGO PANEL 122AW IAW EA# M-21-125-00669.
